Forums  Gender Selection Gender Prediction Gender Disappointment Gender Odds

Supplements and side effects?

Posts: 398

Joined 6-Jul-12

Top Poster
11-Jul-12 1:39 pm
We plan to TTC in about 5 months, and the biggest thing I'm nervous about is side effects from taking supplements. Ever since I got my gallbladder out, my stomach has been a bit sensitive when it never used to be. My dh will take any supplements I tell him to, but as for me, I'm worried. I know I need to at least take calcium, magnesium and cranberry. Have any of you had any nausea, vomiting, upset stomach, stomach pain, indigestion or anything like that from any of them? Are there any other supplements (zinc, folic acid, etc) that have caused any problems?

Baby Bear Boy 2002 Baby Bear Boy 2007 Heartbroken 2007 Heartbroken 2012 Heartbroken 2013 and according to MaterniT21 blood test, we have having a  due 8-11-2014! Just waiting for it to be confirmed on ultrasound before completely believing it!  

Page: of 1